# SDR RRXA000595

- Difficulty date: March 15, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2750825
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE UNDER NUT PLATES AT STA 1000 AND LONGERON L36, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED, REPAIRED AND INSTALLED IAW DC-8 SRM 53-2-0 FIG 2 AND DAC DWG 2750825.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
